Warped Product Pseudo-Slant Submanifolds of a Nearly Cosymplectic Manifold
Siraj Uddin,
Bernardine R. Wong and
A. A. Mustafa
Abstract and Applied Analysis, 2012, vol. 2012, 1-13
Abstract:
We study warped product pseudo-slant submanifolds of a nearly cosymplectic manifold. We obtain some characterization results on the existence or nonexistence of warped product pseudo-slant submanifolds of a nearly cosymplectic manifold in terms of the canonical structures 𠑃 and ð ¹ .
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/420890.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/420890.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:420890
DOI: 10.1155/2012/420890
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().